Write a review

Radio Frequency Facial - Slovakia

I'm 45 years woman and just had 1 RF treatment...

I'm 45 years woman and just had 1 RF treatment facial. Immediately after I felt dizzy, warm inside the head like having fever, headache and pain in my teeth. I got dental crowns(ceramic-metal) and amalgam fillings....is there any connection?!

It's been 6 days since my treatment and I still feel strange. Please help!...any others with that experince? I can fell my skin actually already respond to the RF, like it's more firm.

Name not provided

They are very prof at the clinic. They never had a client who had my expirece after RF facial, and they tried to contact other doctors for more information. But I still don't want more RF, I'm really scarred.

5 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?

Comments (7)

Just to add.. the dizziness you felt is probably the rf rays stimulating the fillings that inturn are releasing toxins , probable cause of symptoms you experienced Especially if you have metal in your mouth as you stated Holistic dentist can explain this in more detail
  • Reply
The RF treatment has made your teeth sore , the rays have penetrated through the skin to the teeth . Just make sure the next time you have the treatment cover the inside of your mouth with protective gauze .
  • Reply
I get those type of symptoms when I have dental work done due to the novocaine they use which has adrenaline added to it, but it only lasts an hour or so. The first time I had this type of reaction I got so frightened by the symptoms I had anxiety over it and this also caused similar symptoms. Maybe novocaine was used to help with pain during your procedure.
  • Reply
If Novocaine was used with adrenaline this could cause the dizziness. It usually only last a short time though. Anxiety could kick in because of the strange symptoms and can also cause a sort of dizziness racing heart etc.
  • Reply
Hi Britt,

Thanks for your response!

It was after the RF-treatment I got these side effects.
It lasted for two weeks...but after medicin treatment with high dosis B vitamin and painkiller it's gone and everything is back to normal. But I don't dare to try agin, better accept the wrinkles!!!
Br. Kirsten
  • Reply

Hi Kirsten, 

Yes, I could see how you don't want to do it again. I'm so happy everything is back to normal and you are good. Please keep us updated if you do something else. 

Thank you,

-Britt

  • Reply

Hi Kirsten, 

Well, firmer skin is a plus, but the dizzy and bad feeling is no good. I wonder if it was just due to the procedure, hopefully it went away. How's everything feeling now? 

Thank you,

-Britt

  • Reply